Authors: Ilić, Velimir 
Korbel, J.
Gupta, S.
Scarfone, A. M.
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: An overview of generalized entropic forms
Journal: EPL
Volume: 133
Issue: 5
First page: 50005
Issue Date: 1-Feb-2021
Rank: ~M22
ISSN: 0295-5075
DOI: 10.1209/0295-5075/133/50005
Abstract: 
The aim of this focus article is to present a comprehensive classification of the main entropic forms introduced in the last fifty years in the framework of statistical physics and information theory. Most of them can be grouped into three families, characterized by two-deformation parameters, introduced respectively by Sharma, Taneja, and Mittal (entropies of degree (α,β)), by Sharma and Mittal (entropies of order (α,β)), and by Hanel and Thurner (entropies of class (c,d)). Many entropic forms examined will be characterized systematically by means of important concepts such as their axiomatic foundations à la Shannon-Khinchin and the consequent composability rule for statistically independent systems. Other critical aspects related to the Lesche stability of information measures and their consistency with the Shore-Johnson axioms will be briefly discussed on a general ground.
Publisher: IOP Science

Show full item record

SCOPUSTM   
Citations

16
checked on Feb 29, 2024

Page view(s)

30
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.